On February 6th, a study published in Frontiers in Neurology highlighted the risk of persistent visual side effects, such as light sensitivity and impaired color perception, in men taking the highest recommended dose of Sildenafil. The brand name Viagra, sedina,synod, became a drug for erectile dysfunction in 1998.
Originally developed as a treatment for high blood pressure, the drug dilates blood vessels, relaxes the smooth muscles of the penis, makes it easier for the penis to erect and maintain spbuilds. The drug usually lasts 3-5 hours, and although there are occasional side effects such as headaches and blurred vision, it usually disappears quickly.
But the researchers noted that the condition occurred in 17 male patients. These patients suffer from many visual impairments, including pupil abnormalities, blurred vision, light sensitivity, and red-green blindness.
All 17 patients took siding naif-you-do for the first time and all took a maximum recommended dose of 100 mg. When the drug takes effect, the visual side effects begin. These side effects persist after 24-48 hours, when these people arrive at the hospital.
Clinic doctors performed various eye examinations on these patients and long-term monitoring of patients to see how their symptoms developed. After 21 days, 17 patients’ symptoms disappeared, but these side effects undoubtedly led to a painful experience.
The researchers said the people also took the highest recommended dose when they first took synod, which could mean that the side effects would not be so severe if they started at a low dose. In addition, if taken on the advice of a doctor, you may not take such a high dose and experience these serious side effects.
Therefore, you can still take the drug normally without worrying about these rare side effects. However, it is best to consult a doctor or professional first, and it is best not to start at the highest dose.